MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC THREADED HAMMER GUIDE CONNECTOR; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC THREADED HAMMER GUIDE CONNECTOR; MISC ORTHO SURGICAL INSTR
Model Number 03.037.120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j sales representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during the cleaning process, the insertion handle was broken.It was observed while putting sets back together after they were put through wash.There was no patient involvement.This complaint involves (1) device.This report is for (1) threaded hammer guide connector.This report is 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part # 03.037.120.Lot # 9723770.Release to warehouse date: 11 dec 2015.Supplier: selzach.Manufacturer: hagendorf.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Photo investigation: the complaint devices were not returned for investigation.A photo investigation was completed using the images.In the images, it could be seen that a threaded portion of the driving cap had broken and was left inside the connector-handle assembly.Due to this, it would have been difficult to separate the connector from the handle.Other than this, the threaded hammer guide connector did not have any observable issue.Therefore, the complaint against the connector could not be confirmed.Document/specification review was not performed as no defect could be identified on this device based on the photographs.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition cannot be confirmed based on the images during photo investigation.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
THREADED HAMMER GUIDE CONNECTOR
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12249657
Report Number2939274-2021-04331
Device Sequence Number2885425
Product Code LXH
UDI-Device Identifier10886982070586
UDI-Public(01)10886982070586
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.037.120
Device Catalogue Number03.037.120
Device Lot Number9723770
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date08/24/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPLETE RADIOLUCENT INSERTION HANDLE; DRIVING CAP/THREADED